Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
::DrEaMeR::

i'm wondering if Accutane..

Recommended Posts

I'm almost done my second package of Diane-35. So far it isn't clearing me (in fact I think I just started suffering from initial breakouts...ugh) but I've been looking through the side effects and they worry me. The blood clots thing freaks me out. It says to watch out for pain in the calf and my right calf is kinda bugging me. The last couple nights I've woken up feeling uncomfortable because my legs felt weird. Now that I'm typing this, I think I should go to the doctor. Also, I don't know if I'm just being completely paranoid (and I know this sounds weird) but some of my veins look BLUER than usual. Like, usually you can sort of see them just like anybody else's but they look SO noticeable all of a sudden especially around my chest. Am I just noticing something normal now or is there somethin' fishy going on?

Link to post
Share on other sites

I'm pretty sure that it isn't a side-effect of neither Diane-35 nor Accutane. I think there's a little bit of paranoia going on there wink.gif I've been on birth control pills for like 5 years and never noticed anything like that. The biggest side-effect with b.c. is that it can cause blood to clot easier, and when blood clots it can be dangerous because it can cause a stroke. But that is a VERY rare occurence... similar to the super rare side-effects of Accutane. I don't think you need to worry!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×